# SDR CALA2023031500757

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 117,395 hours, 18,291 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: 20121
- Part serial: 55975
- Condition: Inoperative
- Location: M9043
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 - ZONE A SEAT 1-3 EEPL INOP TRANSFER REF HXWO 1594233 AND ORIGINATED BY EMP V920570 EMER LT PWR SUPPLY (M9043) REPLACED AND TESTED NORMAL AS PER AMM33-51-07 , EMER LT OP TEST CARRIED OUT AND FOUND NORMAL AS PER AMM33-51-00 WORK ACCOMPLISHED BY MECHANIC V920570 INSPECTED BY V898561 IDT INSPECTED BY HX161779 ADD EMP:V896963
